Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in and
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 3, pp. 357-427
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1983_4_10_3_357_0,
author = {Kim, Jong Uhn},
title = {Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in $BV$ and $L^1$},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {357--427},
year = {1983},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 10},
number = {3},
mrnumber = {739917},
zbl = {0534.73011},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_3_357_0/}
}
TY - JOUR AU - Kim, Jong Uhn TI - Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in $BV$ and $L^1$ JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1983 SP - 357 EP - 427 VL - 10 IS - 3 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_3_357_0/ LA - en ID - ASNSP_1983_4_10_3_357_0 ER -
%0 Journal Article %A Kim, Jong Uhn %T Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in $BV$ and $L^1$ %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1983 %P 357-427 %V 10 %N 3 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_3_357_0/ %G en %F ASNSP_1983_4_10_3_357_0
Kim, Jong Uhn. Global existence of solutions of the equations of one-dimensional thermoviscoelasticity with initial data in $BV$ and $L^1$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 10 (1983) no. 3, pp. 357-427. http://geodesic.mathdoc.fr/item/ASNSP_1983_4_10_3_357_0/